# SDR CALA2024050701352

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 74,697 hours, 27,383 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPDATE SSFR LEFT HAND POST REF 5310-04554 OP 003 UAL QC UPDATED SFR
